Advice needed...

Discussion in 'After Effects' started by princessrachiii, Oct 31, 2014.

Thread Status:
Not open for further replies.
  1. princessrachiii

    princessrachiii New Member

    Hi I'm new to this forum but id like to start my first post as a positive one, I'm looking at finally getting my life back on track after around 10 years of self abuse in the form or OD'ing and cutting.

    This all came to a head over the past few days, but I'm looking for a bit of advice I've never been a massive OD'er more self harm than anything but the last few days had been tough and one night without even thinking i took <Mod Edit:Methods< and it made me start to be really sleepy after i slept for 16 hours i suffered really bad stomach pains but things still wearnt looking up and i hit rock bottom and took a further <Mod Edit:Methods> Again after a very long sleep i woke up and vowed to never do it again, it just seems in that one sleep my whole attitude seemed to change. (stupid i know)

    But this is where i ask advice, my stomach is still very very sore and I'm suffering terrible heartburn and I'm so lethargic but my stomach hurts at the front and the back. From peoples previous experiences is this normal and sure to pass or is their some hints and tips i can get off people to get me back to normal?
     
    Last edited by a moderator: Nov 3, 2014
  2. Unknown_111

    Unknown_111 Forum Buddy Staff Alumni SF Supporter

    Welcome to the forum. I cannot give medical advice but I strongly suggest that you seek medical advice straight away if you are still suffering. I am very sorry to hear that you have gone through such a horrible experience but life is important and you need to remember that. Other forum users might be able to help you but please seek medical help. Remember you are important and keep posting for support.
     
  3. aman

    aman Guest

    hey u knw ive been through the same situation. u knw at you need to do is train your brain. exhaust urself wth work and gyming...gym so badly that you dnt hv time for nythng.... smtimes we start loving our depression and that is where u kill urself....u knw u also knw t will get overbut u just dont knw hw to reah their. you shouldhv fear but dnt let fear hv you....try to increase your metaolicrate....gy....have chocolates n time will pass
     
  4. DrownedFishOnFire

    DrownedFishOnFire Quieta non movere

    Get yourself to the hospital and explain what you did, it might be unpleasant but they might reverse some of the damage.
     
  5. W Miller

    W Miller Well-Known Member

    Tramadol will really mess you up for a while. The after effects from an OD on Tram will take some time to fully recover. I knew people that have had all sorts of stomach trouble after taking too much. Its also messes with you mind, and people that think its not addictive are just fooling themselves.

    I've been addicted to quite a lot, but, Tram is one I avoided like the plague. Its a nasty substance. I guess its helpful to some. Of course what do I know...

    Should really get checked out by a medical professional though.

    Best of luck
     
  6. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hello and welcome, I have edited the methods out of your post (please read the guidelines before posting again). It's superb that you are now ready to get your life back on track, from what you are experiencing it is VERY important that you seek medical attention for your symptoms. We're here to support you through this but you must see a professional as you may have done some damage etc..

    Hugs!
     
  7. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Your account is approved now hun =) Feel free to post anywhere or use the chat room here!! welcome again :)
     
Thread Status:
Not open for further replies.